# SDR CALA0200370

- Difficulty date: June 28, 2002
- Submitted: June 28, 2002
- Operation: Air carrier
- Aircraft: N83873
- Make and model: Doug DC-9-82
- Aircraft serial: 49121
- Aircraft time: 59,818 hours, 37,420 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Sta 1338
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AFT R/H LAV SUBFLOOR AREA(WEB) BETWEEN INTERCOSTAL 23.875 AND 16.438 CRACKED AT THE O/B UPPER CORNER, STA 1338. THE INTERCOSTAL WEB WAS REMOVED AND REPLACED IAW SRM 51-30-5.
